Curves in quadric and cubic surfaces whose complements are Kobayashi hyperbolically imbedded  [ Courbes complexes dans des surfaces quadriques et cubiques à complémentaire Kobayashi-hyperbolique ]
Annales de l'Institut Fourier, Tome 65 (2015) no. 5, pp. 2057-2068.

Nous construisons des courbes complexes lisses de degré minimal possible dans des surfaces quadriques et cubiques à complémentaire hyperboliquement plongé, au sens de Kobayashi. De plus, nous caractérisons les fibrés en droites sur de telles surfaces dont les systèmes linéaires associés possèdent des courbes lisses à complémentaire hyperboliquement plongé.

We construct smooth irreducible curves of the lowest possible degrees in quadric and cubic surfaces whose complements are Kobayashi hyperbolically imbedded into those surfaces. Moreover we characterize line bundles on quadric and cubic surfaces such that the complete linear systems of the line bundles have a smooth irreducible curve whose complement is Kobayashi hyperbolically imbedded into those surfaces.

DOI : https://doi.org/10.5802/aif.2982
Classification : 32Q45,  14J26
Mots clés : Plongement Kobayashi-hyperbolique, application holomorphes
@article{AIF_2015__65_5_2057_0,
     author = {Ito, Atsushi and Tiba, Yusaku},
     title = {Curves in quadric and cubic surfaces whose complements are Kobayashi hyperbolically imbedded},
     journal = {Annales de l'Institut Fourier},
     pages = {2057--2068},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {65},
     number = {5},
     year = {2015},
     doi = {10.5802/aif.2982},
     zbl = {06541628},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2015__65_5_2057_0/}
}
Ito, Atsushi; Tiba, Yusaku. Curves in quadric and cubic surfaces whose complements are Kobayashi hyperbolically imbedded. Annales de l'Institut Fourier, Tome 65 (2015) no. 5, pp. 2057-2068. doi : 10.5802/aif.2982. http://www.numdam.org/item/AIF_2015__65_5_2057_0/

[1] Beauville, Arnaud Complex algebraic surfaces, London Mathematical Society Student Texts, 34, Cambridge University Press, Cambridge, 1996, pp. x+132 (Translated from the 1978 French original by R. Barlow, with assistance from N. I. Shepherd-Barron and M. Reid) | Article | Zbl 0849.14014

[2] Ciliberto, C.; Zaidenberg, M. Scrolls and hyperbolicity, Internat. J. Math., Volume 24 (2013) no. 4, pp. 1350026, 25 | Article | Zbl 1270.14027

[3] Corvaja, Pietro; Noguchi, Junjiro A new unicity theorem and Erdös’ problem for polarized semi-abelian varieties, Math. Ann., Volume 353 (2012) no. 2, pp. 439-464 | Article

[4] Demailly, Jean-Pierre; El Goul, Jawher Hyperbolicity of generic surfaces of high degree in projective 3-space, Amer. J. Math., Volume 122 (2000) no. 3, pp. 515-546 http://muse.jhu.edu/journals/american_journal_of_mathematics/v122/122.3demailly.pdf | Zbl 0966.32014

[5] Di Rocco, Sandra k-very ample line bundles on del Pezzo surfaces, Math. Nachr., Volume 179 (1996), pp. 47-56 | Article | Zbl 0870.14031

[6] Dolgachev, Igor V. Classical algebraic geometry, Cambridge University Press, Cambridge, 2012, pp. xii+639 (A modern view) | Article | Zbl 1252.14001

[7] Duval, Julien Une sextique hyperbolique dans P 3 (C), Math. Ann., Volume 330 (2004) no. 3, pp. 473-476 | Article | Zbl 1071.14045

[8] El Goul, Jawher Logarithmic jets and hyperbolicity, Osaka J. Math., Volume 40 (2003) no. 2, pp. 469-491 http://projecteuclid.org/euclid.ojm/1153493095 | Zbl 1048.32016

[9] Fujimoto, Hirotaka Extensions of the big Picard’s theorem, Tôhoku Math. J. (2), Volume 24 (1972), pp. 415-422 | Zbl 0244.32011

[10] Fujimoto, Hirotaka On holomorphic maps into a taut complex space, Nagoya Math. J., Volume 46 (1972), pp. 49-61 | Zbl 0231.32002

[11] Green, Mark L. Holomorphic maps into complex projective space omitting hyperplanes, Trans. Amer. Math. Soc., Volume 169 (1972), pp. 89-103 | Zbl 0256.32015

[12] Hartshorne, Robin Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977, pp. xvi+496 (Graduate Texts in Mathematics, No. 52) | Zbl 0531.14001

[13] Kobayashi, Shoshichi Invariant distances on complex manifolds and holomorphic mappings, J. Math. Soc. Japan, Volume 19 (1967), pp. 460-480 | Zbl 0158.33201

[14] Kobayashi, Shoshichi Hyperbolic manifolds and holomorphic mappings, Pure and Applied Mathematics, 2, Marcel Dekker, Inc., New York, 1970, pp. ix+148 | Zbl 0207.37902

[15] Manin, Yu. I. Cubic forms: algebra, geometry, arithmetic, North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., New York, 1974, pp. vii+292 (Translated from the Russian by M. Hazewinkel, North-Holland Mathematical Library, Vol. 4) | Zbl 0277.14014

[16] Masuda, Kazuo; Noguchi, Junjiro A construction of hyperbolic hypersurface of P n (C), Math. Ann., Volume 304 (1996) no. 2, pp. 339-362 | Article | Zbl 0844.32018

[17] McQuillan, M. Holomorphic curves on hyperplane sections of 3-folds, Geom. Funct. Anal., Volume 9 (1999) no. 2, pp. 370-392 | Article | Zbl 0951.14014

[18] Noguchi, Junjiro Holomorphic curves in algebraic varieties, Hiroshima Math. J., Volume 7 (1977) no. 3, pp. 833-853 | Zbl 0412.32025

[19] Noguchi, Junjiro Lemma on logarithmic derivatives and holomorphic curves in algebraic varieties, Nagoya Math. J., Volume 83 (1981), pp. 213-233 http://projecteuclid.org/euclid.nmj/1118786486 | Zbl 0429.32003

[20] Noguchi, Junjiro; Ochiai, Takushiro Geometric function theory in several complex variables, Translations of Mathematical Monographs, 80, American Mathematical Society, Providence, RI, 1990, pp. xii+283 (Translated from the Japanese by Noguchi) | Zbl 0713.32001

[21] Păun, Mihai Vector fields on the total space of hypersurfaces in the projective space and hyperbolicity, Math. Ann., Volume 340 (2008) no. 4, pp. 875-892 | Article | Zbl 1137.32010

[22] Rousseau, Erwan Logarithmic vector fields and hyperbolicity, Nagoya Math. J., Volume 195 (2009), pp. 21-40 http://projecteuclid.org/euclid.nmj/1252934369 | Zbl 1189.32015

[23] Siu, Yum-Tong; Yeung, Sai-kee Hyperbolicity of the complement of a generic smooth curve of high degree in the complex projective plane, Invent. Math., Volume 124 (1996) no. 1-3, pp. 573-618 | Article | Zbl 0856.32017

[24] Tiba, Yusaku Kobayashi hyperbolic imbeddings into toric varieties, Math. Ann., Volume 355 (2013) no. 3, pp. 879-892 | Article | Zbl 1277.32025

[25] Zaĭdenberg, M.; Shiffman, B. New examples of Kobayashi hyperbolic surfaces in P 3 , Funktsional. Anal. i Prilozhen., Volume 39 (2005) no. 1, pp. 90-94 | Article | Zbl 1095.32009

[26] Zaĭdenberg, M. G. Stability of hyperbolic embeddedness and the construction of examples, Mat. Sb. (N.S.), Volume 135(177) (1988) no. 3, p. 361-372, 415 | Zbl 0641.32016